MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. - GLASCOW CARDIAC SCS

SIEMENS HEALTHCARE DIAGNOSTICS INC. - GLASCOW CARDIAC SCS
Model Number 10444834
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/12/2021
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported a false positive cardiac troponin for one patient on the cardiac scs compared to two repeats which were negative.There was no report of injury due to this event.
 
Additional Manufacturer Narrative
The customer stated that repeat testing was performed to confirm correct results which met the clinical picture and a corrected report was issued.Siemens has requested the message logs for investigation.The customer stated that proper technique, sample handling and maintenance were reviewed with the operators and the issue was not related to the lack of required maintenance.The customer stated they are operational but are rerunning every positive sample.The cause of this event is unknown.
 
Event or Problem Description
 
Additional Manufacturer Narrative
 
Additional Manufacturer Narrative
Siemens has shown due diligence in requesting instrument log files from the customer however the customer was unable to provide the requested information.Siemens has reviewed the performance data for the lot in question and the lot is performing as expected.The cause of this event is unknown.

Brand Name
CARDIAC SCS
Common Device Name
CARDIAC SCS
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC. - GLASCOW
glasgow business community
newark DE 19702
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
62 flanders-bartly rd.
flanders NJ 07836
Manufacturer Contact
felix akinrinola
511 benedict avenue
tarrytown, NY 10591
MDR Report Key13063728
Report Number3002637618-2021-00075
Device Sequence Number6010199
Product Code MMI
UDI-Device Identifier00842768024863
UDI-Public00842768024863
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K051650
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 02/07/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10444834
Device Catalogue Number10444834
Was Device Available for Evaluation? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/16/2021
Supplement Date Received by Manufacturer02/04/2022
Initial Report FDA Received Date12/22/2021
Supplement Report FDA Received Date02/07/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown